# SDR USAA20100702SB109

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - MAINTENANCE REPORTED NUMEROUS EMERGENCY LIGHTS IN THE CABIN INOPERATIVE.  IN ADDITION, EMERGENCY BATTERIES WOULD NOT HOLD A CHARGE FOR MORE THAN A FEW MINUTES.  MAINTENANCE REMOVED AND REPLACED ALL EMERGENCY BATTERIES.  ALSO, REPAIRED WIRING AT L5/L6 SEATS AND REPAIRED/RELAMPED BULLNOSE LIGHTS AT L9 AND L11 SEATS, R1 DOOR EXIT SIGN AND EXTERIOR ESCAPE SLIDE LIGHT AT L1 DOOR IN ASSOCIATION WITH MM 33-51-51 AND 33-51-22 AND SWPM 20-30-12.  OPERATIONAL CHECK GOOD.
